# SDR ASAA1047593

- Difficulty date: March 21, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 532,663 hours, 33,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65468809
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE AT 908 LENGTH 19.5 INCHES UPPER STR 2L TO LOWER STR 4L MAX DEPTH .002 INCH.  REMOVED DAMAGED DOUBLER.  TREATED PRIMED AND INSTALLED NEW DOUBLER.
